# SDR ASAA2017103122488

- Difficulty date: October 31, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A880138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 947.5 TEE CLIP CORRODED STR 21R - STR 21R. GROUNDED - YES. REMOVED T CLIP AND FABBED NEW AND INSTALLED IAW BAC DWG 147A8801, ALODINED AND PRIMED IAW EA 900-55EA-19486.
